Jul 2, 2002
my daughter has been under treatment for 8 years beginning with azt, off and on coctail drugs, changing due to side effects, now her face is getting dark blotches will this last, is it a side effect also.....
Response from Dr. Boyle
Dark Blotches are difficult to comment on without actually seeing them since there are so many things that could cause a rash with that description. AZT (zidovudine, Retrovir) can cause changes in skin pigmentation, including darkening of the skin and nails; however, and you should have her doctor evaluate her to make sure that it is not something else.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get Hiv From Sucking On Nipples?
- Getting Hiv Body Fluid On A Scratch
- How Long After Possible Infection Should I Wait Before Getting A Blood Test For Hepatitis C?
- Which Cells Are Affected By Herpes?
- What Will Happen If I Touched A Genital Herpes Scab?
- What Not To Eat When You Have Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.